# SDR 07FDEA03576

- Difficulty date: September 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,590 hours, 9,930 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57243206203
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE CHAFING MARKS ON LEADING EDGE D-NOSE SKIN BETWEEN SLAT TRACK 6 AND JACK 4 RT WING.  NOSE SKIN REPAIR PERFORMED IAW SRM 57-41-12/ FIG 204 WITH ALTERNATIVE MATERIAL, APPROVED BY EA 6-5741-92200 AND RAS/BAE/1001636/2005 ISSUE B.
